... foreplay with my former date and sometimes I just couldn't do it. He was very understanding. Thought it was the meds. And trust me, if HE couldn't give me an orgasm, NO ONE could!
Vaginal dryness doesnt occur due to lack of sexual activity. Vaginal dryness is usually a result in a change in hormones, especially as menopause approaches and after menopause. Sometimes an estrogen vaginal cream helps. Call and make an appt with your gynecologist and she should be able to help you. Hormones can interfere with orgasm but in this case, it is more likely to be a medication you are on. Antidepressants, blood pressure meds, anti-anxiety drugs and opioids are the most notorious for interfering with orgasm. This is also something to discuss with your GYN.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2009 • 1 answer
Posted 23 Jul 2015 • 3 answers
Is there any help for vaginal dryness? Sex is no fun anymore and my husband does not want to hurt m?
Posted 19 Dec 2015 • 0 answers
Posted 13 Dec 2016 • 0 answers
Posted 1 day 9 hours ago • 1 answer